# SDR UALA2010043001448

- Difficulty date: April 29, 2010
- Submitted: April 30, 2010
- Operation: Air carrier
- Aircraft: N652UA
- Make and model: Boeing 767322
- Aircraft serial: 25390
- Aircraft time: 77,433 hours, 12,537 cycles
- Engine: Pwa PW4060
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

CREW REPORTS IN CLIMBOUT COULD SMELL ELECTRICAL TYPE ODOR. STRONGEST FROM ROWS 6-20. ENTERTAINMENT SYS AND BUFFER BOXES TURNED OFF. ODOR DISSIPATED WHEN CRUISE WAS REACHED.  INBD FLT ATT SUSPECTED SMELL COMING FROM ONE OF THE MONITORS IN BUS CLASS. RAN IFE FOR APPROX 1HR, INSPECTED CABIN AND GALLEYS. NO SMELL NOTED. RAN PACKS, RECIRC FANS ARE RUNNING, NO ELECTRICAL SMELLS NOTED.  ETOPS VERIFICATION OK, CF ITEM CLEARED. NFF.
